# SDR AALA982116

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AA
- Make and model: Boeing 727223
- Aircraft serial: 21369
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: 2314143
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2157 - AFTER TAKEOFF MIA EN ROUTE TO CUN WITH GEAR RETRACTED RIGHT MAIN GEAR DOOR STILL OPEN.  CYCLED GEAR SEVERAL TIMES, RIGHT MAIN DOOR STILL INDICATED OPEN.  AFTER CYCLING GEAR HANDLE TO UP POSITION AFTER GEAR ALREADY RETRACTED, GOT LIGHTS TO EXTINGUISH TO NORMAL (OUT) INDICATION.  RETURNED MIA AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT MAIN GEAR DOOR WARNING SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
